MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0032-30
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available.Currently, the shipping process is ongoing.A visual product inspection is scheduled.(4109/3233) the review of historical data indicates that no other similar complaint was reported on the same sterilization lot number 23m07 (11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that the product in question was opened before surgery, and yellow spots were detected on the graft during the procedure.To ensure patient safety, the doctor did not use it.A new product was opened and used, and no problems occurred.
 
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular.A visual inspection was performed by the quality assurance supervisor.The inspection results are the following: the visual inspection of the returned product confirmed the presence of yellow spots on its outer surface.The observed spots are a known phenomenon caused by collagen during the prosthesis manufacturing process; they may develop a yellowish tint over time but do not impact product safety or performance, and the product remains compliant with its specifications.(67) the conducted investigation concludes that the returned product is conform to the product specifications.
 
Event or Problem Description
Complaint # (b)(4).

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key23508931
Report Number1640201-2025-0000030
Device Sequence Number9877580
Product Code DSY
UDI-Device Identifier00384401000280
UDI-Public(01)00384401000280
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGW0032-30
Device Catalogue NumberIGW0032-30
Device Lot Number23M07
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown